# SDR IPXA1565877

- Difficulty date: April 2, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 27389
- Condition: Damaged
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BS 860, FRAME HAS 2 EA SCREW STRIKES BETWEEN STR 15L-16L.  FOUND DAMAGE TO BE OUT OF LIMITS. REMOVED DAMAGE AND REPAIRED IAW B757-5310-39560-B.
